Posted by: Fia | 2011-08-04

Lae bloedsuiker

I am a type II diabetic and use Glycophage and Glycron tablets. Every day somewhere between 10h00 and 14h00 my blood sugar levels drop very low to about 3.8. Needless to say I then feel like dying. I usually have a sweet snack to eat and it then takes me about half a hour to recouperate from that. It is difficult for me, because there are no warning signs before it happens and sometimes I am at a place where I do not have access to something to eat, or I cannot eat at all. My GP says that he cannot lower my dosage of medication, because that will cause the total reading throughout the day to go high again. He says I must just eat six meals a day. I really try to do that, but as I have said the problem occurs during the morning (after I had breakfast and a mid-morning snack). Do you perhaps have any other suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Unfortunately, I do not have any other suggestions. You should pre-prepare your meals for the day if you do not have access to food during the day. Always keep a couple of sweets with you and once the symptoms start, you should take a sweet or two.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.